# SDR QXEA9700407

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26861
- Make and model: Swrngn SA227AC
- Aircraft serial: AC649
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323715
- Condition: Dirty
- Location: Nr 1 Pack
- Component: Swrngn, 850202
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID SMELL COMING FROM NR 1 BLEED AIR SYSTEM.  REPLACED NR 1 COOLING TURBINE WATER SOCK AND L/L SENSOR, OPERATIONAL CHECKS GOOD.
